数学研究通讯

2015, v.31(03) 211-221

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Pseudopolarity of Generalized Matrix Rings over a Local Ring
Pseudopolarity of Generalized Matrix Rings over a Local Ring

Yin Xiao-bin;Dou Wan;Du Xian-kun;

摘要(Abstract):

Pseudopolar rings are closely related to strongly π-regular rings, uniquely strongly clean rings and semiregular rings. In this paper, we investigate pseudopolarity of generalized matrix rings K s(R) over a local ring R. We determine the conditions under which elements of K s(R) are pseudopolar. Assume that R is a local ring. It is shown that A ∈ K s(R) is pseudopolar if and only if A is invertible or A2∈ J(K s(R)) or A is similar to a diagonal matrix[u 00 j], where l u-r j and l j-r u are injective and u ∈ U(R) and j ∈ J(R). Furthermore, several equivalent conditions for K s(R)over a local ring R to be pseudopolar are obtained.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(10871024,11326062) of China

作者(Author): Yin Xiao-bin;Dou Wan;Du Xian-kun;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享